MathSciNet Relay Station
MathSciNet bibliographic data
MR1971196 58J53 (37D20 37D40 53C65 53D25)
Dairbekov, Nurlan S.; Sharafutdinov, Vladimir A. Some problems of integral geometry on Anosov manifolds. Ergodic Theory Dynam. Systems 23 (2003), no. 1, 59–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement